| Model Number |
H74939185300610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a mildly tortuous and severely calcified vessel.A 3.0mm x 60mm x 150cm coyote balloon catheter was advanced for dilation.During third inflation at 6 atmospheres for 10 seconds, the balloon ruptured.The device was removed successfully from the patient and the procedure was completed with a new balloon.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): dqy, lit.G4 - premarket / 510(k): k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a mildly tortuous and severely calcified vessel.A 3.0 mm x 60 mm x 150 cm coyote balloon catheter was advanced for dilation.During third inflation at 6 atmospheres for 10 seconds, the balloon ruptured.The device was removed successfully from the patient and the procedure was completed with a new balloon.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): dqy, lit.G4: premarket/510(k): k111295, k162350.Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 10 mm from the tip.No other issues were identified during the product analysis.